# SDR DALA2020073092671

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 85,195 hours, 38,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE AT RT AFT OVERWING AND EMERGENCY EXIT LIGHT ARE INOPERATIVE ON RT SIDE CABIN OVERWING ESCAPE DOOR.   REPLACED FUSE ON POWER SUPPLY M10568. SYSTEM OPERATION IS NORMAL. (LP 1586018)
